# SDR DALA2025042303172

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 94,691 hours, 17,775 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1808 -ATB/DE- THE FLIGHT CREW ELECTED TO RETURN THE AIRCRAFT BACK TO JFK FOLLOWING A BIRD STRIKE ON TAKEOFF. THE BIRD WAS LARGE ENOUGH AND THE IMPACT WAS INTENSE ENOUGH TO CAUSE CONCERN TO BOTH PILOTS. AN EMERGENCY WAS DECLARED WITH ATC. THE AIRCRAFT LANDED UNEVENTFULLY EXCEPT FOR BEING OVERWEIGHT.   MAINTENANCE COMPLIED WITH AN OVERWEIGHT LANDING INSPECTION AND A BIRD STRIKE INSPECTION. NO DEFECTS WERE FOUND FROM THE INSPECTIONS AND THE AIRCRAFT RETURNED TO SERVICE. (LP #6984780)
